# SDR CA090806014

- Difficulty date: August 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 7,207 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fork
- Condition: Broken
- Location: Nlg Door Act
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT COME DOWN, PILOT MANAGED TO EXTEND GEAR BY PULLING NEGATIVE G, FORK END AND NOSE GEAR DOOR ACTUATOR WAS FOUND BROKEN. ACTUATOR ASSY WAS FOUND TO BE ASSEMBLED DIFFERENTLY FROM OTHER ACFT. ACTUATOR AFT ATTACH POINT IS 180 DEGREES OUT CAUSING HYD LINE TO BE LWR CAUSING NOSE GEAR AXLE T CONTACT HYD LINE IN UP POSITION IMPARTING A STRESS ON ACTUATOR FORK END CAUSING IT TO EVENTUALLY BREAK.
